RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikolaev, Igor Georgievich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:246
Abstract pages:1547
Full texts:713
References:51
Doctor of physico-mathematical sciences
E-mail:
Website: https://faculty.math.illinois.edu/~inik

http://www.mathnet.ru/eng/person21976
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225039

Publications in Math-Net.Ru
1989
1. I. G. Nikolaev, “Axioms of Riemannian geometry”, Dokl. Akad. Nauk SSSR, 307:4 (1989),  812–814  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 172–174
2. I. G. Nikolaev, “Isotropic metric spaces”, Dokl. Akad. Nauk SSSR, 305:6 (1989),  1314–1317  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 408–410
3. V. N. Berestovskii, I. G. Nikolaev, “Multidimensional generalized Riemannian spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 70 (1989),  190–272  mathnet  mathscinet  zmath
4. I. G. Nikolaev, “The closure of the set of classical Riemannian spaces”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 21 (1989),  43–66  mathnet  mathscinet  zmath; J. Soviet Math., 55:6 (1991), 2100–2115
1986
5. A. D. Aleksandrov, V. N. Berestovskii, I. G. Nikolaev, “Generalized Riemannian spaces”, Uspekhi Mat. Nauk, 41:3(249) (1986),  3–44  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 1–54  isi
1982
6. I. G. Nikolaev, S. Z. Shefel', “Smoothness of convex surfaces on the basis of differential properties of quasiconformal mappings”, Dokl. Akad. Nauk SSSR, 267:2 (1982),  296–300  mathnet  mathscinet  zmath
1980
7. I. G. Nikolaev, “Parallel translation and smoothness of the metric of spaces of bounded curvature”, Dokl. Akad. Nauk SSSR, 250:5 (1980),  1056–1058  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020